and rings of Witt vectors

  • Christopher Deninger

    Universität Münster, Germany
  • Anton Mellit

    Universität Wien, Austria
$\mathbb ZR$ and rings of Witt vectors $W_S(R)$ cover
Download PDF

A subscription is required to access this article.


Using operations, we give some results on the kernel of the natural map from the monoid algebra of a commutative ring to the ring of -Witt vectors of . As a byproduct we obtain a very natural interpretation of a power series used by Dwork in his proof of the rationality of zeta functions for varieties over finite fields.

Cite this article

Christopher Deninger, Anton Mellit, and rings of Witt vectors . Rend. Sem. Mat. Univ. Padova 142 (2019), pp. 93–102

DOI 10.4171/RSMUP/32